MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC ECHELON FLEX ENDOPATH; STAPLE, IMPLANTABLE

ETHICON ENDO-SURGERY, LLC ECHELON FLEX ENDOPATH; STAPLE, IMPLANTABLE
Model Number PLE45A
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/08/2017
Type of Reportable Event Malfunction
Event or Problem Description
During laparoscopic placement of peritoneal dialysis catheter, linear cutter would not engage when the surgeon attempted to use the device.New device was used without any issues.No patient harm.Device to be returned to manufacturer for evaluation.

Brand Name
ECHELON FLEX ENDOPATH
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC
4545 creek rd.
ml 120a
cincinnati OH 45242
MDR Report Key7103835
Report Number7103835
Device Sequence Number1749745
Product Code GDW
UDI-Device Identifier10705036014379
UDI-Public(01)10705036014379
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 12/06/2017
Report Date (Section F) 12/06/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Model NumberPLE45A
Device Catalogue NumberPLE45A
Device Lot NumberP91L29
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Other
Date Report to Manufacturer12/06/2017
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/11/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA12/06/2017